Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    chemical imbalance?
    avatar
    ashersmash posted:
    I have a friends who's brother has a chemical imbalance and it causes him to hear things. He has gotten very agitated and violent. He was not properly meditated when this happened. Hope everything works out. PS kudos for having such a wonderful bond and trust for your child to come to you with this!
    Was this Helpful?
    1 of 2 found this helpful
    Reply


    Spotlight: Member Stories

    I have a DD who is now 19 (living at home - no job - no extra school(yet) - due to lack of transportation and living in a small town) She has had ADHD...More

    Helpful Tips

    Emoticon List
    Old time emoticon list below with some notes You may see them sometimes even in Internet Explorer 6 when in a thread.. But IE6 isn't ... More
    Was this Helpful?
    15 of 24 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.